# SDR QXEA9600107

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT IS ON BRIGHT WHEN IN THE MOUNTING BRACKET AND ENGINES ARE RUNNING.  LIGHT DOESN'T COME ON WHEN EMERGENCY LIGHTS ARE TURNED ON.  LIGHT REMOVED AND REINSTALLED CORRECTLY, LIGHT OPS CHECKED GOOD.
